MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-209-E
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient left voicemail reporting a primary knee implant less than 2 years ago using stryker triathlon knee and alleges swelling, stiffness & difficulty walking.Patient would like to know if implants are subject to a recall.Left knee.
 
Additional Manufacturer Narrative
An event regarding rom involving a triathlon insert was reported.The event was not confirmed, method & results: -device evaluation and results: material analysis, visual, dimensional and functional inspections were not performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant stated the following comment: i have had the opportunity to review documentation including the product inquiry summary, medical records related to a primary total knee including a discharge summary and operative note.An implant record was also reviewed.The event description from the product inquiries summary states: patient left voicemail reporting a primary knee implant less than 2 years ago using stryker triathlon knee and alleges swelling, stiffness & difficulty walking.Patient would like to know if implants are subject to a recall.The medical records and implant sheet confirm that the patient had a primary tka performed for advanced degenerative arthritis.No further information was available.The root cause for the patient's complaints can not be established from this limited information.Should additional information become available i would be happy to further this assessment.-device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant stated the following comment: i have had the opportunity to review documentation related to the product inquiry summary, medical records related to a primary total knee including a discharge summary and operative note.An implant record was also reviewed.The event description from the product inquiries summary states: patient left voicemail reporting a primary knee implant less than 2 years ago using stryker triathlon knee and alleges swelling, stiffness & difficulty walking.Patient would like to know if implants are subject to a recall.The medical records and implant sheet confirm that the patient had a primary tka performed for advanced degenerative arthritis.No further information was available.The root cause for the patient's complaints can not be established from this limited information.Should additional information become available i would be happy to further this assessment.It is noted that the patient is also inquiring if the device are subject to a recall.Based on the catalog and lot code provided the device reported is not subject to product recall.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: cat# 5510f201; triathlon cr fem comp #2 l-cem; lot# h242d.Cat# 5521-b-200; tri ts baseplate size 2; lot# e7r7za.Cat# 5551-g-299-e; triathlon asymmetric x3 patella; lot# 2vw3.Cat# 6191-1-001; simplex p full dose 1 pack; lot# rbb021.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description

Brand Name
X3 TRIATHLON CS INSERT #2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NJ NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15050950
Report Number0002249697-2022-01040
Device Sequence Number5338655
Product Code MBH
UDI-Device Identifier07613327336412
UDI-Public07613327336412
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number5531-G-209-E
Device Catalogue Number5531-G-209-E
Device Lot NumberLJX351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient Weight59 KG